zbMATH — the first resource for mathematics

On quasinormal Toeplitz operators. (English) Zbl 0339.47019

47B35 Toeplitz operators, Hankel operators, Wiener-Hopf operators
47B20 Subnormal operators, hyponormal operators, etc.
Full Text: DOI
[1] Arlen Brown and P. R. Halmos, Algebraic properties of Toeplitz operators, J. Reine Angew. Math. 213 (1963/1964), 89 – 102. · Zbl 0116.32501 · doi:10.1007/978-1-4613-8208-9_19 · doi.org
[2] P. R. Halmos, Ten problems in Hilbert space, Bull. Amer. Math. Soc. 76 (1970), 887 – 933. · Zbl 0204.15001
[3] Takashi ItĂ´ and Tin Kin Wong, Subnormality and quasinormality of Toeplitz operators, Proc. Amer. Math. Soc. 34 (1972), 157 – 164. · Zbl 0239.47027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.